To give you a bit of back ground why I had an EEG is because I have had a persistent headache in the back of my head, dizziness, and vision changes (eyes wide open but everything goes black approx 15-30 secs, still concious). I had my EEG this morning and when they did the part with the strobe light the right side of my body went numb and I kind of felt odd and very dizzy afterwards and also the headache worstened quite a bit. It is now an hour later and I still have some numbness on my right side but not as bad and still dizzy with a horrible version of this headache. The nurse who did the EEG wouldn't say what may have happened when the strobe was going on so I was hoping to find out if this could have possibly been some type of seizure? Any ideas? Thank you.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.